# SDR YENA2025022100181

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 5,772 hours, 1,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1320A000002
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#316, JFK-SYR. (ETOPS) 'COND TRIM AIR SYS FAULT COCKPIT TRIM VALVE ( COCKPIT/CABIN TRIM AIR VALVES ); REMOVED AND REPLACED TRIM AIR VALVE IAW AMM 21-63-51. OPS CHECK GOOD. MX-4 UPDATED. PLACARD REMOVED.
